Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Apr 1, 2009, 8:00 PM CDT for 15 counties in Texas. It took effect at Apr 2, 2009, 9:00 AM CDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 1, 2009, 8:00 PM CDT (01:00 UTC)
- In effect from
- Apr 2, 2009, 9:00 AM CDT
- Expired
- Apr 2, 2009, 6:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:00 PM CDT | WILDFIRE | 6 W Mathis, TX | A STRONG PACIFIC FRONT PRODUCED 40-50 MPH WIND GUSTS, RH VALUES OF 5-10 PERCENT, AND AN EXTEMELY CRITICAL FIRE DANGER THREAT ON THURSDAY. SPARKED POWER LINES FROM THE GUSTY WINDS STARTED A WILDFIRE NEAR THE COMMUNITY OF LAGARTO. THE WILDFIRE BURNED 175 ACRES, |
| Apr 2, 2:00 PM CDT | WILDFIRE | 5 S Mathis, TX | A STRONG PACIFIC FRONT PRODUCED 40-50 MPH WIND GUSTS, RH VALUES OF 5-10 PERCENT, AND AN EXTREMELY CRITICAL FIRE DANGER THREAT ON THURSDAY. SPARKED POWERLINES FROM THE GUSTY WINDS STARTED A WILDFIRE NEAR THE COMMUNITY OF SANDIA. THE WILDFIRE BURNED AROUND 2000 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 020100 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 800 PM CDT WED APR 1 2009 TXZ229>234-239>247-020900- /O.UPG.KCRP.FW.A.0009.090402T1500Z-090402T2300Z/ /O.NEW.KCRP.FW.W.0013.090402T1400Z-090402T2200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 800 PM CDT WED APR 1 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM CDT THURSDAY DUE TO STRONG NORTHWEST WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS DURING THE MORNING HOURS ON THURSDAY. STRONG NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR BEHIND THIS FRONT. RELATIVE HUMIDITIES WILL DROP TO 5 TO 10 PERCENT BY THURSDAY AFTERNOON ACROSS MUCH OF THE REGION. THIS COMBINATION OF STRONG WINDS AND VERY LOW HUMIDITIES WILL PRODUCE A DANGEROUS WILDFIRE SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MB
4 follow-up statements
000 WWUS84 KCRP 020937 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 437 AM CDT THU APR 2 2009 TXZ229>234-239>247-021745- /O.CON.KCRP.FW.W.0013.090402T1400Z-090402T2200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 437 AM CDT THU APR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... A FRONT WILL MOVE ACROSS SOUTH TEXAS THIS MORNING RESULTING IN WINDY AND RAPIDLY DRYING CONDITIONS. BY THIS AFTERNOON...STRONG NORTHWEST WIND BETWEEN 20 AND 30 MPH AND RELATIVE HUMIDITY VALUES BELOW 10 PERCENT ARE EXPECTED. THIS COMBINATION OF STRONG WIND AND VERY LOW RELATIVE HUMIDITIES WILL PRODUCE A DANGEROUS WILDFIRE SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. IN ADDITION...RESIDENTS ARE URGED TO EXERCISE EXTREME CARE DURING ALL OUTSIDE ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL... DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR MANY COUNTIES IN SOUTH TEXAS. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 87
000 WWUS84 KCRP 021729 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1229 PM CDT THU APR 2 2009 TXZ229>234-239>247-022200- /O.CON.KCRP.FW.W.0013.000000T0000Z-090402T2200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1229 PM CDT THU APR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR ALL OF SOUTH TEXAS. WINDS BEHIND A FRONTAL BOUNDARY IS PRODUCING WINDY AND VERY DRY CONDITIONS OVER SOUTH TEXAS THIS AFTERNOON. STRONG NORTHWEST WIND BETWEEN 20 AND 30 MPH...WITH GUSTS TO 35 MPH...AND RELATIVE HUMIDITY VALUES BELOW 10 PERCENT WILL CONTINUE. THIS COMBINATION OF STRONG WIND AND VERY LOW RELATIVE HUMIDITIES WILL PRODUCE A DANGEROUS WILDFIRE SITUATION. WINDS WILL DECREASE LATE THIS AFTERNOON AS HIGH PRESSURE SETTLES INTO TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. IN ADDITION...RESIDENTS ARE URGED TO EXERCISE EXTREME CARE DURING ALL OUTSIDE ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL... DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR MANY COUNTIES IN SOUTH TEXAS. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
000 WWUS84 KCRP 021949 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 249 PM CDT THU APR 2 2009 TXZ229>234-239>247-022300- /O.EXT.KCRP.FW.W.0013.000000T0000Z-090402T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 249 PM CDT THU APR 2 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. WINDS BEHIND A FRONTAL BOUNDARY IS PRODUCING WINDY AND VERY DRY CONDITIONS OVER SOUTH TEXAS THIS AFTERNOON. STRONG NORTHWEST WIND BETWEEN 20 AND 30 MPH...WITH GUSTS TO 35 MPH...AND RELATIVE HUMIDITY VALUES BELOW 10 PERCENT WILL CONTINUE. THIS COMBINATION OF STRONG WIND AND VERY LOW RELATIVE HUMIDITIES WILL PRODUCE A DANGEROUS WILDFIRE SITUATION. WINDS WILL DECREASE BY 6 PM AS DAYTIME HEATING ENDS AND HIGH PRESSURE SETTLES INTO TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. IN ADDITION...RESIDENTS ARE URGED TO EXERCISE EXTREME CARE DURING ALL OUTSIDE ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL... DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR MANY COUNTIES IN SOUTH TEXAS. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ GW/CB
000 WWUS84 KCRP 022329 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 629 PM CDT THU APR 2 2009 TXZ229>234-239>247-030030- /O.EXP.KCRP.FW.W.0013.000000T0000Z-090402T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 629 PM CDT THU APR 2 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DIMINISH RAPIDLY THROUGH EARLY EVENING AS THE SUN SETS AND RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH CONDITIONS ARE DROPPING BELOW RED FLAG CRITERIA...VERY LOW RELATIVE HUMIDITY VALUES AND STILL SOMEWHAT GUSTY WINDS WILL CONTINUE TO PROVIDE AN ELEVATED WILD FIRE DANGER UNTIL SHORTLY AFTER SUNSET. $$ MJG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 6:58 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 1, 6:58 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
658 PM CDT WED APR 1 2009
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...MAIN FORECAST CONCERN FOR THE NEXT 24 HOURS WILL BE THE
WIND. LOW LEVEL JET IS EXPECTED TO STRENGTHEN THIS EVENING
REACHING 40 KNOTS BY MIDNIGHT. THIS WILL INDUCE BREEZY TO WINDY
CONDITIONS OVERNIGHT IN ADVANCE OF A COLD FRONT/DRYLINE WHICH WILL
SWEEP FROM WEST TO EAST ACROSS THE AREA THURSDAY MORNING. WINDS
WILL SHIFT NW AT LRD AROUND 12Z...AND VCT AROUND 15Z. STRATUS
CLOUDS WILL RESULT IN MVFR CONDITIONS AT MOST COASTAL BEND
TERMINALS OVERNIGHT WITH CLEARING SKIES IMMEDIATLY BEHIND THE
FRONT AND VFR CONDITIONS PREVAILING FOR THE REMAINDER OF
THURSDAY.
&&
.PREV DISCUSSION... /ISSUED 317 PM CDT WED APR 1 2009/
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...MAIN ISSUES ARE THE
RAIN CHANCES AND TIMING OF FRONT LATE TONIGHT/THURSDAY MORNING.
MOISTURE IS INCREASING RATHER WELL AND MODELS INDICATE THAT
MOISTURE MAY BE STILL SUFFICIENT OVER THE NORTHEASTERN PORTIONS OF
THE CWFA (THETA-E RIDGE STILL IN AREA). ALSO...UPPER LEVEL JET
WILL PROVIDE SOME UPPER SUPPORT AND CONVERGENCE ALONG THE SURFACE
TROUGH WILL PROVIDE A SLIGHT CHANCE FOR MEASURABLE RAINFALL
MAINLY TOWARD MORNING. HAVE INCLUDED 20 POPS GENERALLY EAST OF A
BEEVILLE TO ROCKPORT LINE. THINK RAIN CHANCES WILL BE OVER BY
12Z...BUT IN CASE SITUATION IS A BIT SLOWER HAVE KEPT 10 POPS WITH
MENTION OF RAIN FOR 12Z-15Z PERIOD. SKIES WILL CLEAR AND WINDS
WILL INCREASE BEHIND FRONT. WITH DOWNSLOPE WINDS AND MUCH DRIER AIR
TEMPERATURES WILL ACTUALLY BE WARMER THURSDAY AFTERNOON THAN
TODAY. WINDS SHOULD REMAIN BELOW ANY WIND ADVISORY CRITERION. WIND
WILL DECOUPLE AND WITH DRY AIR AND LIGHT WINDS...TEMPERATURES WILL
FALL QUITE A BIT OVERNIGHT THURSDAY NIGHT...BUT DO EXPECT A BIT
HIGHER TEMPERATURES NEAR THE COAST AS WINDS REMAIN ONSHORE BY
MORNING. WILL LIKELY SEE 40S INLAND AREAS AND 50S CLOSER TO THE
COAST EXCEPT RIO GRANDE/LAREDO AREA WHERE STILL WILL HAVE 50S.
OVERALL...GUIDANCE TEMPERATURES NUMBERS LOOK REASONABLE AND HAVE
STAYED MORE TOWARD THE GFS MOS EXCEPT OUT WEST WHERE COOLER NAM
NUMBERS (FOR LOW TEMPERATURES) LOOK BETTER.
AVIATION...MVFR CONDITIONS ARE ALREADY OCCURRING OVER KALI...AND
THIS TREND WILL GENERALLY BE EXPECTED TO DEVELOP ALL BUT KLRD
OVERNIGHT (MVFR CIGS MAY CLEAR TEMPORARILY ONCE DAYTIME HEATING
ENDS...BUT THEN COME BACK). WINDS WILL STAY UP FOR A WHILE WITH
UPPER JET STREAK...THEN DECREASE LATE WITH TROUGH MOVING INTO
AREA. SHOULD SEE FROPA BY 15Z ALL AREAS AND WITH FROPA MVFR CIGS
WILL DISAPPEAR.
MARINE (TONIGHT THROUGH THURSDAY NIGHT)...SCEC CONDITIONS TONIGHT
AND THURSDAY WITH FROPA. GFS WINDS LOOK TOO HIGH FOR THE PERIOD
(WHICH IS NOT UNCOMMON). WINDS WILL LIKELY GET CLOSE TO SCA
GULFMEX THURSDAY NIGHT BEHIND FRONT...MAINLY NORTHEAST WHERE
GRADIENT IS TIGHTER. FINALLY...DEWPOINTS TOWARD MORNING WILL
APPROACH OR EXCEED WATER TEMPERATURES BEFORE FROPA...SO DID
MENTION PATCHY SEA FOG NORTH OF PORT ARANSAS.
FIRE WEATHER (THURSDAY THROUGH WEDNESDAY)...SINCE CONDITIONS
REMAIN BORDERLINE (WIND-WISE NOT RH WISE) FOR RED FLAG ON
THURSDAY...WILL MAINTAIN FIRE WEATHER WATCH AND LET MID SHIFT
DECIDE. RED FLAG CONDITIONS WILL ONLY BE REACHED IF WINDS ARE
GUSTY ENOUGH...SO SINCE THIS IS STILL QUESTIONABLE DO NOT WANT TO
GO WITH THE WARNING AND DEFINITELY DO NOT WANT TO CANCEL THE
WATCH. MOISTURE WILL BE SLOW TO RETURN ACROSS THE INTERIOR
PORTIONS OF S TX ON FRI AND WINDS COULD GUST TO 25 MPH LEADING TO
POSSIBLE ELEVATED FIRE RISK OR BORDERLINE RED FLAG WARNING
CONDITIONS. RH VALUES ARE PROGD TO DECREASE ON SAT ACROSS THE W CWA
AS A DRYLINE MOVES INTO THE RIO GRANDE PLAINS. WINDS SHOULD REMAIN
LIGHT ON SAT ACROSS THE W. RED FLAG CONDITIONS WILL BE BORDERLINE
ON SUNDAY BEHIND THE COLD FRONT. RH VALUES ARE LIKELY TO REACH
CRITICAL LEVELS HOWEVER THERE IS SOME UNCERTAINTY AS TO HOW STRONG
THE WINDS WILL GET. WED COULD ALSO BE BORDERLINE BUT TOO MUCH
UNCERTAINTY ON TIMING AND STRENGTH OF THE COLD FRONT TO MENTION
RED FLAG AT THIS TIME.
LONG TERM (FRIDAY THROUGH WEDNESDAY)...A PROGRESSIVE PATTERN WILL
CONTINUE THROUGH THE EXTENDED WITH A COLD FRONT ON SUNDAY AND AGAIN
POSSIBLY ON WED PER THE GFS.
MOISTURE RETURN WILL BE LIMITED ON FRI AND SAT ALTHOUGH ONSHORE FLOW
WILL USHER IN LOW LEVEL MOISTURE. THIS WILL BASICALLY LEAD TO SOME
PATCHY FOG AND STRATUS DURING THE OVRNITE HRS AND A GRADUAL WARMING
TREND. MODELS PROG A COLD FRONT TO MOVE ACROSS S TX EARLY SUNDAY
MORNING REACHING THE COASTLINE BTWN 09Z AND 12Z. ALTHOUGH THERE WILL
BE SOME UPPER LEVEL ENERGY IN PLACE...THE MOISTURE WILL BE LIMITED
THEREFORE DID NOT MENTION WX BUT DID KEEP THE 5-10 POPS IN PLACE.
HOWEVER...IF ANY RAIN DID FALL IN THE CWA WITH THIS FRONT...VCT
WOULD BE THE MOST LIKELY TO SEE IT DUE TO PROXIMITY TO DEEPER
MOISTURE AND BETTER UPPER DYNAMICS. VERY DRY CONDITIONS FILTER
ACROSS THE AREA BEHIND THE FRONT ALONG WITH MOD NLY WINDS AND COOLER
TEMPS. KEPT MN TEMPS SLIGHTLY LOWER THAN GUIDANCE. MODELS PROG THE
SFC HIGH TO SHIFT EAST THROUGH MON WITH AN ONSHORE FLOW DVLPG BY MON
NIGHT/TUE. ONCE AGAIN MOISTURE AND TEMPS WILL INCREASE. MODELS
DIVERGE ON TIMING AND STRENGTH OF NEXT FRONT. THE GFS SHOWS A
FRONTAL BDRY ON WED WHILE THE ECMWF IS LATE THU/FRI TIME FRAME. BOTH
SHOW LITTLE MOISTURE TO WORK WITH...THEREFORE JUST WENT WITH 5 TO 10
POPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 67 88 53 79 62 / 10 10 0 0 10
VICTORIA 64 81 41 77 59 / 20 10 0 0 10
LAREDO 65 90 56 88 66 / 10 0 0 0 10
ALICE 66 88 49 82 60 / 10 10 0 0 10
ROCKPORT 68 83 57 76 65 / 20 10 0 0 10
COTULLA 58 88 46 84 59 / 10 0 0 0 10
KINGSVILLE 65 88 50 80 61 / 10 10 0 0 10
NAVY CORPUS 68 86 58 77 67 / 10 10 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...NONE.
&&
JM/75...AVIATION
MB/80...SHORT TERMHazardous weather outlook, Apr 1, 5:56 AM CDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CDT WED APR 1 2009 TXZ229>234-239>247-021100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 556 AM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THURSDAY ACROSS SOUTH TEXAS BEHIND A PACIFIC COLD FRONT...WITH VERY LOW RELATIVE HUMIDITY VALUES AND GUSTY NORTHWEST WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS FOR THURSDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ON FRIDAY WITH LOW RELATIVE HUMIDITY VALUES AND GUSTY SOUTHEAST WINDS. A SECOND PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS ON SUNDAY...WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT ANTICIPATED. GMZ230-235-250-255-270-275-021100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 556 AM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED TODAY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP LATE TONIGHT OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING BEHIND A COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE ALSO EXPECTED SUNDAY NIGHT BEHIND A SECOND COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT ANTICIPATED. 87/76
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:54 PM CDT | Small Craft Advisory | CRP | 22 hr | |
| Apr 2, 10:26 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 8 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.